RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sheftel, Zinovii Grigor'evich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:153
Abstract pages:1369
Full texts:680
References:45

http://www.mathnet.ru/eng/person24166
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211775

Publications in Math-Net.Ru
1987
1. Ya. A. Roitberg, Z. G. Sheftel, “The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems”, Dokl. Akad. Nauk SSSR, 296:3 (1987),  542–546  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 296–300
2. Ya. A. Roitberg, Z. G. Sheftel, “Boundary value problems for general elliptic systems with strong degeneration”, Differ. Uravn., 23:2 (1987),  292–300  mathnet  mathscinet
1984
3. Ya. A. Roitberg, Z. G. Sheftel, “General boundary value problems for systems with strong degeneration which are elliptic in the sense of Douglis–Nirenberg”, Dokl. Akad. Nauk SSSR, 276:6 (1984),  1324–1327  mathnet  mathscinet  zmath
1980
4. Ya. A. Roitberg, Z. G. Sheftel, “On general elliptic problems with strong degeneration”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1336–1342  mathnet  mathscinet  zmath
1979
5. Ya. A. Roitberg, Z. G. Sheftel, “Optimal control of systems described by general elliptic problems”, Differ. Uravn., 15:6 (1979),  1075–1087  mathnet  mathscinet  zmath
1971
6. Ya. A. Roitberg, Z. G. Sheftel, “Greenís formula and homeomorphism theorems for nonlocal elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1059–1062  mathnet  mathscinet  zmath
1970
7. Ya. A. Roitberg, Z. G. Sheftel, “A certain class of general nonlocal elliptic problems”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  511–513  mathnet  mathscinet
1969
8. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Mat. Sb. (N.S.), 78(120):3 (1969),  446–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 439–465
1967
9. Ya. A. Roitberg, Z. G. Sheftel, “Green's formula and a theorem on homeomorphisms for elliptic systems”, Uspekhi Mat. Nauk, 22:5(137) (1967),  181–182  mathnet  mathscinet  zmath
1964
10. Z. G. Sheftel, “Solvability in $L_p$ and classical solubility of the of general boundary value problems for elliptic equations with discontinuous coefficients”, Uspekhi Mat. Nauk, 19:4(118) (1964),  230–232  mathnet
1963
11. Z. G. Sheftel, “Estimates in $L_p$ of solutions of elliptic equations with discontinuous coefficients and satisfying general boundary conditions and conjugacy conditions”, Dokl. Akad. Nauk SSSR, 149:1 (1963),  48–51  mathnet  mathscinet  zmath
12. Ya. A. Roitberg, Z. G. Sheftel, “General boundary-value problems for elliptic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 148:5 (1963),  1034–1037  mathnet  mathscinet  zmath
13. Ya. A. Roitberg, Z. G. Sheftel, “Energy inequalities for elliptic operators with discontinuous coefficients and for general boundary conditions and conjugacy conditions”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  531–533  mathnet  mathscinet  zmath
1962
14. Ya. A. Roitberg, Z. G. Sheftel, “On equations of elliptic type with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 146:6 (1962),  1275–1278  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020